# SDR SWAA030900

- Difficulty date: April 20, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 51,237 hours, 43,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER TIE CLIPS CRACKED (6 EA) AT BS 639 AT STR 4L, BS 727D AT STR 7L, BS 727D AT STR 3L, BS 727E AT STR 3L, BS 500D AT STR 5L & BS 520 AT STR 7L.  REMOVED AND REPLACED STRINGER TIE CLIPS PER SRM.
